MathSciNet Relay Station
MathSciNet bibliographic data
MR707163 (85i:22017) 22E40 (20F05)
Lubotzky, Alexander Group presentation, $p$-adic analytic groups and lattices in ${\rm SL}\sb{2}({\bf C})$. Ann. of Math. (2) 118 (1983), no. 1, 115–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement